# SDR SIMA20120607006

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 3,609 hours, 2,260 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013641
- Part serial: MAY010309
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3716, CREW REPORTED RIGHT MAIN LANDING GEAR INBOARD TIRE LOST TREAD ON TAKEOFF.  DAMAGE TO FLAP AND RIGHT ENGINE COWLING. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 AND NR 4 MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY.  COMPLIED WITH TIRE BURST INSPECTION.  REMOVED AND REPLACED THE RIGHT INBOARD FLAP.  COMPLIED WITH  EO CR-5400-084 TEMPORARY DISPOSITION FOR DENT DAMAGE TO RIGHT PYLON LOWER ACCESS PANEL.  TDMI 543540075 PERFORM PERMANENT REPAIR IAW PART C OF EO CR-5400-084 AT OR PROIR 1200 FH.  REPLACED PULLED RIVETS RIGHT ABOVE NR 3 MAIN LANDING GEAR TIRE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
